MAUDE Adverse Event Report: EBI, LLC. ELECTRODE COVER PATCHES

EBI, LLC. ELECTRODE COVER PATCHES
Catalog Number 106130-17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was getting very bad headaches that started 3 days ago.The pain level was a 10 out of 10.The patient has not contacted her doctor but contacted the sales representative who instructed the patient to contact customer service.The patient is taking tylenol.The patient was advised by customer service to conduct a time test once she is pain free.No further information was provided.
 
Additional Manufacturer Narrative
The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the product was not returned and the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
ELECTRODE COVER PATCHES
Common Device Name
COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19948862
Report Number0002242816-2024-00101
Device Sequence Number12663012
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number106130-17
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic